Loratadine Oral Solution 100ml


Loratadine Oral Solution contains an antihistamine to relieve the symptoms of hayfever, pet, dust & skin allergies (e.g sneezing, runny and itchy nose and eye irritation).


£3.99 £3.09

Qty:
Compare
Code EAN: 5037562203384 SKU: LOR299A. Categories: , Tag:

Loratadine Oral Solution 100ml

Loratadine Oral Solution contains an antihistamine to relieve the symptoms of hayfever, pet, dust & skin allergies (e.g sneezing, runny and itchy nose and eye irritation).

It can also be used to treat raised, red itchy skin (symptoms of urticaria, which is often known as hives or nettle rash).

The active ingredient in this syrup, loratadine, which is an antihistamine. An antihistamine works by suppressing the effects of histamine, a natural substance in the body that is produced by the immune system

Suitable for adults and children over 2 years of age.

 

 

Loratadine Oral Solution contains an antihistamine to relieve the symptoms of hayfever, pet, dust & skin allergies (e.g sneezing, runny and itchy nose and eye irritation).

Brand

AAH

How to use

Giving Loratadine Oral Solution to children

It is important to know how much your child weighs to make sure that you give them the correct amount of medicine. As a guide a child of 9 years of age will weigh about 30kg. If in doubt weigh your child and then follow the instructions in the table below.

Do not give to children under 2 years.

Age How much to take How often to take
Adults and children of 12 years and over Two 5ml spoonfuls Once a day
Children of 2 to 12 years who weigh more than 30kg Two 5ml spoonfuls Once a day
Children of 2 to 12 years who weigh less than 30kg One 5ml spoonful Once a day

warning

Hazards and Cautions

If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you, follow their instructions.

This medicine should be swallowed.

Do not take more than the amount recommended above.

If symptoms do not go away talk to your pharmacist or doctor.

This syrup is not recommended to be used by anyone who is pregnant or breastfeeding. If you are pregnant or breastfeeding, then you should consult a medical professional for advice before using.

Ingredients

Active ingredients

Loratadine

Ingredients

Active Ingredient: Each 5 ml of oral solution contains Loratadine 5 mg.

Also contains: propylene glycol, glycerol (E422) and sucrose.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

You Might Also Like

Other Products From This Seller